ADVERTISEMENT

Q. I noticed a loose layer of skin on my shaft and it is hard for me to masturbate. Kindly help.

Answered by
Dr. Raveendran Sr
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 14, 2021

Hi doctor,

I noticed a loose layer of skin, particularly on the left side of my shaft, before one month. It is getting worse day by day. I had modified my masturbation techniques. But I am at a point where I cannot masturbate without any damage. My penis is always stiff and rigid. I consulted a urologist, and he said that I need not worry. But I can no longer live like this. I am using Mast Mood herbal oil, which is somewhat soothing. I never want to undergo surgery and pray that I apply a cream or take medication to solve the problem. I currently take Ziprasidone for psychosis. I have attached a photo of my penis for your reference.

Kindly help.

#

Hi,

Welcome to icliniq.com.

I can understand your concern.

I saw the pictures you sent (attachments removed to protect the patient’s identity).

I could not identify any excess skin in the penis. It is the normal outer layer of your penis. I suggest you kindly share a picture of your erect penis and mark the place where you have doubts. Regarding blood vessels, it is normal to have visible vessel unless you have pain.

How do you feel during intercourse? Is there any pain, irritation, or discomfort during intercourse? Why did you apply Mood oil? Do you have any erection issues?

Regards.

Hello doctor,

Thanks for the reply.

My penis is very sensitive. If I apply firm pressure during masturbation, my penis swells up. The photo shows the rolled skin before the swelling. Once after the swelling of my penis, the skin did not roll down to its normal position. This gives discomfort during intercourse and masturbation. I will attach more photos. Kindly help me to relieve my penis swelling.

The Mood oil advertised that it reverses the damage from masturbation. As I believe that I have done damage from masturbating, I am using it.

Kindly help.

#

Hi,

Welcome back to icliniq.com.

Penis skin rarely swells up. The penile skin is made of elastic cells, and so it can go back to normal unless there is injury or allergy.

So, kindly make sure about your allergy status from things like condoms, soap, or gel. And also friction injury if a girl sits on you, as insufficient lubrication cause injury and damage in this position.

Kindly attach erect and post erect pictures.

Regarding mood oil, it is an advertisement product. Penis will not be injured because of masturbation.

Ways to reduce masturbation are:

1) Sex education.

2) Physical exercises.

3) Sleep adjustment.

4) Quality of sleep.

5) Healthy and balanced diet.

6) Programming for leisure time.

7) Development of spirituality.

8) Taking a cold bath.

For tiredness or decrease in strength, I suggest you use capsule Astymin Forte (Calcium pantothenate, Biotin, Folic acid, L-Arginine hydrochloride, L-Histidine, L-Isoleucine, L-Leucine, L-Lysine hydrochloride, L-Valine, Niacinamide, Thiamine hydrochloride, Tryptophan, and Vitamin A) once daily in the morning and tablet Shelcal (Calcium and Vitamin D3) once daily at night after food for 30 days.

Thanks.

Hello doctor,

Thanks for the reply.

The problem is that my penis is shorter when it is soft and has developed a thick layer of excess skin. I never had this issue before. If I masturbate, it becomes worst. Kindly suggest to me some cream or any nonsurgical treatment option to resolve my problem. I am 33-years old now, and I fear that by 35 years of age, I will need a new penis and fear that I cannot masturbate ever again and have to be very careful while having sexual intercourse not to make the problem worse.

Would you please advise me of anything to get this solved?

Thanks.

#

Hi,

Welcome back to icliniq.com.

I saw the pictures, and I can understand your concern. Your issue is called an indrawn penis. The condition on which the penis will be small or even go into the pubic region when it is flaccid. But during erection, you can have your regular length (confirmed by picture).

I suggest two treatment options;

1) First is surgical, but we can skip this option as you are unwilling, and it is not emergency or mandatory.

2) The next option is to reduce the fat in the pubic region, and naturally, you can make out your penis when not erect. Though it takes time, it is the only option now.

And regarding your penile skin, badam oil will help you with skin issues; no need to apply expensive oil or medication.

Thanks.

Hi doctor,

Thanks for the reply.

I will use badam oil. It seems that after masturbation, the skin becomes thicker for a while and goes back to normal after some time. Is badam oil the only option?

Kindly help.

#

Hi,

Welcome back to icliniq.com.

Badam oil will help you naturally rejuvenate the skin, but you cannot expect immediate results.

Regarding thicker skin, you need to plan for exercise to reduce pubic fat so that your skin naturally recoil. And kindly use lubrication during masturbation.

Thanks.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is masturbation the reason for my premature ejaculation?

I am suffering from premature ejaculation ... Kindly suggest medicine for premature ejaculation ...   Read full

During masturbation, the penis goes flaccid just before ejaculation. Kindly help.

While masturbating, roughly 10 seconds before the expected ejaculation, the penis goes flaccid which is very frustrating ...   Read full

What causes eye redness with pain and headache in uveitis patient?

They usually settle down on their own and will not cause any harm to the eyes ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.